# SDR ASAA2021033134485

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 18,857 hours, 5,958 cycles
- System (JASC): 2310 · HF Communications System
- Part: Mount
- Condition: Unsafetied
- Location: Satcom Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM ANTENNA MOUNTING SCREWS REQUIRE SEALANT. GROUNDED - YES. SEALED SATCOM ANTENNA MOUNT SCREWS AS NEEDED REF B737-900 MM 23-15-00-400-803.
